Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Convergence of the q Analogue of Szász-Beta-Stancu Operators

Convergence of the $q$ Analogue of Szász-Beta-Stancu Operators

Year:    2015

Analysis in Theory and Applications, Vol. 31 (2015), Iss. 1 : pp. 45–57

Abstract

In the present paper, we propose the q analogue of Szász-Beta-Stancu operators. By estimate the moments, we establish direct results in terms of the modulus of smoothness. Investigate the rate of point-wise convergence and weighted approximation properties of the q operators. Voronovskaja type theorem is also obtained. Our results generalize and supplement some convergence results of the q-Szász-Beta operators, thus they improve the existing results.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2015.v31.n1.4

Analysis in Theory and Applications, Vol. 31 (2015), Iss. 1 : pp. 45–57

Published online:    2015-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    13

Keywords:    q-Szász-Beta operators q-analogues modulus of smoothness stancu weighted approximation.